# SDR HEEA084339

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,345 hours
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 407375004101
- Part serial: 0017
- Condition: Erratic
- Location: Engine Oil Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL TEMP INDICATOR DISPLAYS ERRATIC READINGS.
